# SDR RAIA2018122960001

- Difficulty date: November 26, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING UPPER I/B SURFACE AT FRAME 48 NUTPLATE SUPPORT ON TOP OF WING IS CRACKED....REMOVED & REPLACED R/H UPPER I/B SURFACE ANGLE SUPPORT AT FRAME 48 ON TOP OF WING.
